MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SHOULDER ARTHROSCOPY SAH

MEDLINE INDUSTRIES, LP MEDLINE; SHOULDER ARTHROSCOPY SAH
Catalog Number DYNJT5308
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2026 two skin tears from the drape were noted on the "right pec, above the nipple" following a "shoulder arthroscopy." per the facility, "they came to the conclusion that it's user error as no other location is reporting problems with [the] drape." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2026 two skin tears from the drape were noted on the "right pec, above the nipple" following a "shoulder arthroscopy." per the facility, "they came to the conclusion that it's user error as no other location is reporting problems with [the] drape.".

Brand Name
MEDLINE
Common Device Name
SHOULDER ARTHROSCOPY SAH
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key25193436
Report Number1423395-2026-00166
Device Sequence Number21073710
Product Code LRO
UDI-Device Identifier10198459471810
UDI-Public10198459471810
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJT5308
Device Lot Number25HBN486
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown